# SDR ABXA020173

- Difficulty date: July 24, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 49,368 hours, 43,045 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 5910412523
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNREPAIRED CRACKS NOTED ON LEFT ELEVATOR FRONT SPAR .625 INCH LONG AT XE 174.5 AND .75 INCH AT XE 172.5.  INSTALLED NEW ELEVATOR IAW DC-9 MM.
